Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Hartshorne, Robin
Ample vector bundles. Publications Mathématiques de l'IHÉS, 29 (1966), p. 63-94
Full text djvu | pdf | Reviews MR 33 #1313 | Zbl 0173.49003 | 14 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1966__29__63_0

Bibliography

[1] M. F. ATIYAH, Vector bundles over an elliptic curve, Proc. Lond. Math. Soc., 3, VII (1957), 414-452.  MR 24 #A1274 |  Zbl 0084.17305
[2] A. BOREL, Groupes linéaires algébriques, Ann. Math., 64 (1956), 20-82.  MR 19,1195h |  Zbl 0070.26104
[3] A. BOREL and J.-P. SERRE, Le théorème de Riemann-Roch, Bull. soc. math. France, 86 (1958), 97-136.
Numdam |  MR 22 #6817 |  Zbl 0091.33004
[4] Séminaire C. Chevalley 1956-58, Classification des groupes de Lie algébriques, Secr. math., I.H.P., Paris, 1958.
Numdam |  Zbl 0092.26301
[5] R. GODEMENT, A Theory of spherical functions, I, with an Appendix : The classification of finite-dimensional representations of classical groups, Trans. Amer. Math. Soc., 73 (1952), 496-556.  MR 14,620c |  Zbl 0049.20103
[6] R. GODEMENT, Groupes linéaires algébriques sur un corps parfait, Sém. Bourbaki, 13 (1960-1961), exposé 206.
Numdam |  Zbl 0119.27206
[7] H. GRAUERT, Ueber Modifikationen und exzeptionelle analytische Mengen, Math. Ann., 146 (1962), 331-368.  MR 25 #583 |  Zbl 0178.42702
[8] A. GROTHENDIECK, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math., 79 (1957), 121-138.  MR 19,315b |  Zbl 0079.17001
[9] EGA, A. GROTHENDIECK et J. DIEUDONNÉ, Éléments de géométrie algébrique, Publ. Math., I.H.E.S., n°s 4, 8, 11, 17, 20, 24 (1960 ff).
Numdam
[10] A. GROTHENDIECK, Local Cohomology, lecture notes by R. HARTSHORNE, Harvard, 1961.
[11] FGA, A. GROTHENDIECK, Fondements de la géométrie algébrique, Secrétariat Mathématique, I.H.P., Paris, 1962.  Zbl 0239.14002
[12] Séminaire Sophus Lie 1954-55, Théorie des algèbres de Lie, Topologie des groupes de Lie, Secr. Math., I.H.P., Paris, 1955.
Numdam |  Zbl 0068.02102
[13] Y. NAKAI, A criterion of an ample sheaf on a projective scheme, Amer. J. Math., 85 (1963), 14-26.  MR 27 #1446 |  Zbl 0112.13102
Copyright Cellule MathDoc 2014 | Credit | Site Map